# SDR 99ZZZM346

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 371900
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ON SIX MILE FINAL, NR 2 ENGINE FLAMED OUT.  FOUND NR 2 ENGINE FUEL PUMP SHAFT SHEARED.  REMOVED AND REPLACED NR 2 ENGINE FUEL PUMP PER MM 73-11-1.  PERFORMED ENGINE HIGH POWER RUN PER MM 71-00-57.  SYSTEM CHECKED GOOD.  (M)
